# SDR CALA2014110701431

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 66,290 hours, 14,079 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transmitter
- Part number: 8000000016
- Part serial: 02785
- Condition: Intermittent
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 60KTS GOT AN UNSCHEDULED STAB TRIM EICAS.  ABORTED & RETURNED TO GATE. ACCOMPLISHED CHECKS IAW FIMS 27-09-00 FIG 106A & 106.  REPLACED LT LSTM POSITION TRANSMITTER IAW AMM 27-48-01.  ALL OPERATIONS & INDICATIONS GOOD.  MCDP TEST 30 ACCOMPLISHED.  ROTABLE PARTS CHANGE WAS INDICATED TT 1815281 SN OFF 02785 IPC REFERENCE 27-48-51 MODULE, STAB TR OFF 19-2748-9-9002 2765 ON 19-2748-9-9002 1431.
